# SDR DHL2001803002

- Difficulty date: January 19, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Box
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING UNRESPONSIVE DURING START OF TAKEOFF ROLL.  REJECTED T/O.  INSPECTED NOSE AND MAIN GEAR, NO DISCREPANCIES FOUND.  OPERATED NOSE WHEEL STEERING, OPS CHECKS OK IAW 32-50-0.  SUSPECT RUNWAY CONDITIONS.  A/C OK FOR SERVICE.
